MAUDE Adverse Event Report: VYAIRE MEDICAL INC. LTV; PATIENT CIRCUIT W/O PEEP, 22MM, SPU

VYAIRE MEDICAL INC. LTV; PATIENT CIRCUIT W/O PEEP, 22MM, SPU
Model Number 29657-001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that once in use, the patient stated that the circuit appeared to cause the ventilator to malfunction, resulting in rapid triggering and preventing the patient from taking normal breaths.Both circuits with matching lot number 0004309572 produced the same ventilator response.The patient replaced the circuits with a backup circuit of the same item id (29657001) but a different lot number, after which the ventilator ceased rapid triggering.The patient reported that the ventilator had not exhibited similar issues previously.No harm was reported as a result of this event.The patient discarded the circuits after the event.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 18 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.

Brand Name
LTV
Common Device Name
PATIENT CIRCUIT W/O PEEP, 22MM, SPU
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
baja california, 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24627606
Report Number1314417-2026-00013
Device Sequence Number9201409
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934(10)0004309572(11)250403(17)300403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number29657-001
Device Catalogue Number29657-001
Device Lot Number0004309572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown